# SDR SWAA2024061985357

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Debonded
- Location: Dme Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F MOUNTING NUT PLATE ASSEMBLY FOR #2 DME ANTENNA IS DISBONDED FROM PANEL.<[01] BONDED NUT PLATE ASSEMBLY AT DISCREPANT AREA USING BMS5-95 870B1/2 LOT# 58330779F-58 AND CURED USING THERMOMETER ID: ATS2209 CAL DUE: 10/2024 IAW BAC DWG 149A7752 ID:0001.;[02] VERIFIED CORRECTIVE ACTION 1;[03] BONDED NUT PLATE AT DISCREPANT AREA IAW BAC DWG 149A7752 ID:0001;[04] VERIFIED JOB COMPLETE
